# SDR USAAD97088

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47189
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FOUND LEFT AND RIGHT EXIT LIGHTS ILLUMINATED WHEN A/C POWER SHUTOFF.  REPLACED BATTERIES IN AFT LEFT AND RIGHT EMERGENCY OVERWING EXIT LIGHTS.  (M)
